# SDR DL757980512

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647DL
- Make and model: Boeing 757232
- Aircraft serial: 24218
- Engine: Pwa PW2037
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 3800035117
- Condition: Cracked
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, LEFT ENG WOULD NOT REACH COMMANDED CLIMB EPR N2 IND 100 FF MATCHED RT ENG EVENT RECORD PUSHED AT HIGHER ALT.  LEFT ENG EPR IND CONT TO FALL OFF OIL TEMP REACHED 129.  REPLACED STATOR VANE ACTUATOR AND BRACKET.
